Open Access
Translator Disclaimer
May 2014 Nonabelianization of Higgs bundles
Nigel Hitchin, Laura P. Schaposnik
J. Differential Geom. 97(1): 79-89 (May 2014). DOI: 10.4310/jdg/1404912103

Abstract

We consider the integrable system on the moduli space of Higgs bundles restricted to the subvariety corresponding to representations of a surface group into certain noncompact real forms, and in doing so encounter as the fiber moduli spaces of rank $2$ bundles on a spectral curve. This contrasts with the general case where the fiber is an abelian variety.

Citation

Download Citation

Nigel Hitchin. Laura P. Schaposnik. "Nonabelianization of Higgs bundles." J. Differential Geom. 97 (1) 79 - 89, May 2014. https://doi.org/10.4310/jdg/1404912103

Information

Published: May 2014
First available in Project Euclid: 9 July 2014

zbMATH: 1309.14029
MathSciNet: MR3229050
Digital Object Identifier: 10.4310/jdg/1404912103

Rights: Copyright © 2014 Lehigh University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.97 • No. 1 • May 2014
Back to Top